MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER

BOSTON SCIENTIFIC CORPORATION LATITUDE PROGRAMMING SYSTEM; EXTERNAL PROGRAMMER
Model Number 3300
Medical Device Problem Code Key or Button Unresponsive/not Working (4063)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The programmer was powered on and the logfile was downloaded; data review revealed that no error/fault codes had been recorded.Laboratory analysis was unable to determine how or why the touchscreen became unresponsive during pacing threshold testing.No error or fault codes were recorded in the programmer's logfile and benchtop testing was unable to reproduce the behavior.
 
Event or Problem Description
It was reported that the programmer's screen stopped responding when measuring the threshold of a cardiac resynchronization therapy defibrillator (crt-d) patient.The programmer will be returned for repair and analysis.No adverse patient effect was reported.
 
Additional Manufacturer Narrative
This programmer was thoroughly inspected and analyzed upon receipt at our quality assurance laboratory; functional testing and baseline checks were completed.The programmer was powered on and the logfile was downloaded; data review revealed that no error/fault codes had been recorded.Laboratory analysis was unable to determine how or why the touchscreen became unresponsive during pacing threshold testing.No error or fault codes were recorded in the programmer's logfile and benchtop testing was unable to reproduce the behavior.We have received reports of similar events where the latitude programmer screen became unresponsive to touch inputs during use.In most cases, the programmer required a system reboot to complete testing.Representatives from our post market quality assurance, manufacturing, and design assurance groups are actively investigating this unresponsive touchscreen behavior with the latitude programmer to determine the root cause.Based on our initial investigation, this behavior is most likely design-related.
 
Event or Problem Description

Brand Name
LATITUDE PROGRAMMING SYSTEM
Common Device Name
EXTERNAL PROGRAMMER
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
PLEXUS CORPORATION
2400 millbrook dr
buffalo grove IL 60089
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key15940991
Report Number2124215-2022-51103
Device Sequence Number12372676
Product Code OSR
UDI-Device Identifier00802526610110
UDI-Public00802526610110
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
P910077/S159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial,Followup
Report Date (Section B) 05/24/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number3300
Device Catalogue Number3300
Device Lot Number009955
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/01/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/17/2022
Supplement Date Received by Manufacturer05/09/2023
Initial Report FDA Received Date12/08/2022
Supplement Report FDA Received Date05/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown